Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 1, Issue 3, Pages 185-202
http://dx.doi.org/10.1155/S1026022697000204

Catastrophe models and the expansion method: A review of issues and an application to the econometric modeling of economic growth

Department of Economics, Odense University, Odense, Denmark

Received 15 May 1996; Revised 19 February 1997

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Emilio Casetti, “Catastrophe models and the expansion method: A review of issues and an application to the econometric modeling of economic growth,” Discrete Dynamics in Nature and Society, vol. 1, no. 3, pp. 185-202, 1997. https://doi.org/10.1155/S1026022697000204.